# SDR UALA2012110906448

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1582 LAP SEAM APPEARS TO BE UNEVEN, ENTIRE CIRCUMFERENCE OF FUSELAGE, AFT PRESSURE BULKHEAD ATTACHMENT POINT.   MAINT TEXT: ACCOMPLISHED ALL REQUIRED INSPECTIONS AND ACCOMPLISHED STRINGER SHIMMING REPAIRS AT THE FOLLOWING LOCATIONS: SECTION 46, STR'S 3R, 12R, 14R, 14L, 34L: AND SECTION 48, STR'S 3R, 6R, 12R, 14R, 24R, 29R, 31R, 33R, 39R, 12L, 14L, 19L, 24L, 32L, 34L, AND 39L PER REO G-15401, REV L AND EC-RA 5361-01028.
